# SDR ASAA2019070229894

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 42,844 hours, 12,927 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED. GROUNDED - YES. SPCU FAULT LOGGED. ACCOMPLISHED FIM 24-34 TASK 802. FAULT CLEARED. ACCOMPLISHED OPS TEST, REF AMM 24-34-00. ALL TEST PASS. GROUND VERIFICATION GOOD.
